American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 425 found      Go to page: 1 2 3 4 5 > >>

[31] Arnaud Deruelle, Katura Miyazaki and Kimihiko Motegi. Networking Seifert Surgeries on Knots. Memoirs of the AMS 217 (2012)
Book volume table of contents

[32] Piotr Przytycki and Jennifer Schultens. Contractibility of the Kakimizu complex and symmetric Seifert surfaces. Trans. Amer. Math. Soc. 364 (2012) 1489-1508. MR 2869183.
Abstract, references, and article information
View Article: PDF

[33] Michael J. Williams. Handle number one links and Generalized Property $R$. Proc. Amer. Math. Soc. 140 (2012) 1105-1109. MR 2869095.
Abstract, references, and article information
View Article: PDF

[34] Ana G. Lecuona. On the slice-ribbon conjecture for Montesinos knots. Trans. Amer. Math. Soc. 364 (2012) 233-285. MR 2833583.
Abstract, references, and article information
View Article: PDF

[35] Shin Satoh and Yumi Tomiyama. On the crossing numbers of a virtual knot. Proc. Amer. Math. Soc. 140 (2012) 367-376. MR 2833547.
Abstract, references, and article information
View Article: PDF

[36] Youngsik Huh, Sungjong No and Seungsang Oh. Stick numbers of $2$-bridge knots and links. Proc. Amer. Math. Soc. 139 (2011) 4143-4152. MR 2823059.
Abstract, references, and article information
View Article: PDF

[37] J. Y. Li and J. Wu. On symmetric commutator subgroups, braids, links and homotopy groups. Trans. Amer. Math. Soc. 363 (2011) 3829-3852. MR 2775829.
Abstract, references, and article information
View Article: PDF

[38] Chuichiro Hayashi and Miwa Hayashi. Minimal sequences of Reidemeister moves on diagrams of torus knots. Proc. Amer. Math. Soc. 139 (2011) 2605-2614. MR 2784830.
Abstract, references, and article information
View Article: PDF

[39] Oliver T. Dasbach and Adam M. Lowrance. Turaev genus, knot signature, and the knot homology concordance invariants. Proc. Amer. Math. Soc. 139 (2011) 2631-2645. MR 2784832.
Abstract, references, and article information
View Article: PDF

[40] Tetsuya Abe. The Rasmussen invariant of a homogeneous knot. Proc. Amer. Math. Soc. 139 (2011) 2647-2656. MR 2784833.
Abstract, references, and article information
View Article: PDF

[41] David Futer, Efstratia Kalfagianni and Jessica S. Purcell. Slopes and colored Jones polynomials of adequate knots. Proc. Amer. Math. Soc. 139 (2011) 1889-1896. MR 2763776.
Abstract, references, and article information
View Article: PDF

[42] Clayton Shonkwiler and David Shea Vela-Vick. Higher-dimensional linking integrals. Proc. Amer. Math. Soc. 139 (2011) 1511-1519. MR 2748445.
Abstract, references, and article information
View Article: PDF

[43] Matthew Hedden. On Floer homology and the Berge conjecture on knots admitting lens space surgeries. Trans. Amer. Math. Soc. 363 (2011) 949-968. MR 2728591.
Abstract, references, and article information
View Article: PDF

[44] Sangbum Cho and Darryl McCullough. Tunnel leveling, depth, and bridge numbers. Trans. Amer. Math. Soc. 363 (2011) 259-280. MR 2719681.
Abstract, references, and article information
View Article: PDF

[45] Seiichi Kamada and Kanako Oshiro. Homology groups of symmetric quandles and cocycle invariants of links and surface-links. Trans. Amer. Math. Soc. 362 (2010) 5501-5527. MR 2657689.
Abstract, references, and article information
View Article: PDF

[46] Peter D. Horn. A higher-order genus invariant and knot Floer homology. Proc. Amer. Math. Soc. 138 (2010) 2209-2215. MR 2596061.
Abstract, references, and article information
View Article: PDF

[47] Jung Hoon Lee. Heegaard splittings with (disk, essential surface) pairs that intersect in one point. Proc. Amer. Math. Soc. 138 (2010) 1877-1888. MR 2587472.
Abstract, references, and article information
View Article: PDF

[48] Zhiqing Yang. On embedding the infinite cyclic coverings of knot complements into three sphere. Proc. Amer. Math. Soc. 138 (2010) 1153-1157. MR 2566580.
Abstract, references, and article information
View Article: PDF

[49] Kouki Taniyama. Circle immersions that can be divided into two arc embeddings. Proc. Amer. Math. Soc. 138 (2010) 743-751. MR 2557191.
Abstract, references, and article information
View Article: PDF

[50] Sangbum Cho and Darryl McCullough. Constructing knot tunnels using giant steps. Proc. Amer. Math. Soc. 138 (2010) 375-384. MR 2550203.
Abstract, references, and article information
View Article: PDF

[51] Tao Li. Thin position and planar surfaces for graphs in the 3-sphere. Proc. Amer. Math. Soc. 138 (2010) 333-340. MR 2550199.
Abstract, references, and article information
View Article: PDF

[52] Brendan Owens. On slicing invariants of knots. Trans. Amer. Math. Soc. 362 (2010) 3095-3106. MR 2592947.
Abstract, references, and article information
View Article: PDF

[53] Jason Callahan. Jørgensen number and arithmeticity. Conform. Geom. Dyn. 13 (2009) 160-186. MR 2525101.
Abstract, references, and article information
View Article: PDF

[54] Erica Flapan and Hugh Howards. Every graph has an embedding in $S^3$ containing no non-hyperbolic knot. Proc. Amer. Math. Soc. 137 (2009) 4275-4285. MR 2538588.
Abstract, references, and article information
View Article: PDF

[55] Akira Yasuhara. Self delta-equivalence for links whose Milnor's isotopy invariants vanish. Trans. Amer. Math. Soc. 361 (2009) 4721-4749. MR 2506425.
Abstract, references, and article information
View Article: PDF

[56] Sangbum Cho, Darryl McCullough and Arim Seo. Arc distance equals level number. Proc. Amer. Math. Soc. 137 (2009) 2801-2807. MR 2497495.
Abstract, references, and article information
View Article: PDF

[57] Abhijit Champanerkar and Ilya Kofman. Twisting quasi-alternating links. Proc. Amer. Math. Soc. 137 (2009) 2451-2458. MR 2495282.
Abstract, references, and article information
View Article: PDF

[58] Keiko Kawamuro. Khovanov-Rozansky homology and the braid index of a knot. Proc. Amer. Math. Soc. 137 (2009) 2459-2469. MR 2495283.
Abstract, references, and article information
View Article: PDF

[59] Abhijit Champanerkar and Ilya Kofman. Spanning trees and Khovanov homology. Proc. Amer. Math. Soc. 137 (2009) 2157-2167. MR 2480298.
Abstract, references, and article information
View Article: PDF

[60] Masakazu Teragaito. Erratum to ``Distance between toroidal surgeries on hyperbolic knots in the $3$-sphere''. Trans. Amer. Math. Soc. 361 (2009) 3373-3374. MR 2485432.
Abstract, references, and article information
View Article: PDF


Results: 31 to 60 of 425 found      Go to page: 1 2 3 4 5 > >>